# SDR UIEA2021011200037

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,011 hours, 19,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT HANDLE NOT FULLY LATCHED ON FIRST OFFICERS SIDE.  RE-SECURED HANDLE (EMERGENCY) ON FIRST OFFICERS SIDE.  EMERGENCY EXIT HANDLE LATCHED AND LOCKED, IAW AMM 56-11-04.  OPERATIONS CHECK GOOD AT THIS TIME.  NO DEFECTS NOTED.
